# SDR SWIA202163309

- Difficulty date: September 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPORT POST'S AT RBL.18, STR.27, AND LBL.18  ON FWD FACE OF PRESSURE BULKHEAD AT FS.409.00+128 HAVE SEVERAL JO BOLTS THAT PULLED SHORT DURING INSTALLATION AND SOME ARE LOOSE IN HOLES.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED 9EA JO BOLTS IAW REO 601R-53-41-889 REV-C DATED 2018-01-03
